# SDR DALA2019043002767

- Difficulty date: April 24, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 93,080 hours, 12,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER SLIDE SQUIB TEST 1 FAIL. REPLACED RIGHT OFF WING SLIDE.
